Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Exposure to sunlight
Apr 2, 2003

along with sustiva and combivir, i am taking smz/tmp and amitriptyline. i got a sunburn on my face that almost looks like little hives. can this clear up with some aloe or moistureizing cream or does this require something along the line of prednisone? how long after taking, or stopping the bactrim will i be so sensitive to sunburning?

Response from Dr. Henry

There is no universally correct answer to your question. Some patients develop a hypersensitivity to sunlight worsened by Septra or other medications. Usually that will fade over a week of time. If your CD4 count >> 200-250 then stopping Septra can be considerd. Prednisone is rarely indicated for a UV light related rash. If the Septra is the key factor then it may take several months for the UV light hypersensitivity to diminish. I would recommend discussing with your HIV specialist. KH



Previous
hgh and testosterone w/o hiv
Next
low numbers so soon

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement